# SDR AALA202204128640

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A300*
- Aircraft serial: 5800
- Aircraft time: 27,150 hours, 10,544 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN WITHOUT SELECTING "UNLOCK" ON FLIGHT DECK DOOR SWITCH. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
